# SDR UNI2001F00000

- Difficulty date: October 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N127HA
- Make and model: Cessna 208B
- Aircraft serial: 208B0148
- Engine: Pwa PT6*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3032917
- Condition: Split
- Location: Engine
- Part time: 7,269 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A ROUTINE PERFORMANCE RUN THE TORQUE AND FUEL FLOW DROPPED.  FOUND METERED FUEL FLOW TUBE FROM FUEL FLOW TRANSMITTER TO FCU SPLIT ON INBOARD SIDE ABOUT 1 INCH LONG IN THE CENTER BEND RADIUS.  NEW TUBE INSTALLED, LEAK CHECKED AND RETURNED TO SERVICE.
